# SDR 9514591143

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Antenna Mt Rings
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON BOTH PAIRS OF RADIO ALTIMETER ANTENNA MOUNTING RINGS.  REPAIRED RINGS (AYB 7022, AYB 7053), PER EA 11-98920.
